# SDR ABXA20120629220

- Difficulty date: June 29, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 53,437 hours, 38,837 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T222215
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, LEFT WING L/E RIB STRUCTURE AT OSS 884.73 APPROX.  REMOVED AND REPLACED LEFT WING LEADING EDGE RIB STRUCTURE AT OSS 884.73 IAW B767 SRM 51-40-02, PARA 7.D, ACFT WAS GROUNDED.
